# SDR SWAA2019043032046

- Difficulty date: April 11, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 148A8667
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T BRACKET COMMON TO INNER SURFACE OF LOWER FUSELAGE SKIN CORRODED AT BS. 1088, RBL 15. / R&R T BRACKET PER SRM AND DWG.
